# SDR IPXA2014091584290

- Difficulty date: September 13, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP T/E WEDGE DENTED.  REPAIRED IAW EO B757-5750-55516-A.
